Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bi-regular rings and the ideal lattice isomorphisms


Author: D. R. Morrison
Journal: Proc. Amer. Math. Soc. 6 (1955), 46-49
MSC: Primary 09.1X
MathSciNet review: 0067094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067094-X
Article copyright: © Copyright 1955 American Mathematical Society